Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 18 found articles
 
 
  Gnedenko-Type Limit Theorems for Cyclostationary χ2-Processes
 
 
Title: Gnedenko-Type Limit Theorems for Cyclostationary χ2-Processes
Author: Konstantinides, D. G.
Piterbarg, V.
Stamatovic, S.
Appeared in: Lithuanian mathematical journal
Paging: Volume 44 (2004) nr. 2 pages 157-167
Year: 2004
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands